I just had a bppv treatment on Tuesday. Wensday morning I go to work and every time make a turn walking I feel like I make pass out and get nausea. I have gone to the EMT and they say it was not because of the test. I have never felt this way before without having a sinus infection. I had my blood pressure taken. I did have low magnesium levels in Dec. It feels like motion sickness. What can it be?
This is bppv only. If taking a turn is causing nausea and dizziness, avoid driving for few days. Take tablet stemetil twice daily for 3 days. if it doesn't subside get back to me. It can be due to labyrinthine stimulation while testing.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]